# SDR CALA0000340

- Difficulty date: March 23, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N13881
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48045
- Aircraft time: 43,441 hours, 43,480 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE L-1 DOOR EMERGENCY PORTABLE LIGHT ASSEMBLY INOPERATIVE.  THE EMERGENCY PORTABLE LIGHT WAS REMOVED AND REPLACED AND OPERATION CHECKED GOOD.
